Wednesday, July 23, 2014

Monday, September 14, 2009 dar, Community Member, asks

Q: percocet and stomach upset

i was just put on duragesic 50 mcg and when i take my percocet 7.5x325 my stomach becomes upset is there a alternative pain med that works like percocet that wont cause the stomach upset

Answer This
Answers (1)
Karen Lee Richards, Health Guide
9/15/09 3:09am

Any opioid medication can potentially cause stomach problems.  Try taking your Percocet with food and see if that helps.  It makes a big difference for me.  If that doesn't help, talk to your doctor.  He may be willing to try you on some other pain medications, like morphine, or may be able to give you something to counteract the stomach upset.  Good luck!

Reply
Answer This

Important:
We hope you find this general health information helpful. Please note however, that this Q&A is meant to support not replace the professional medical advice you receive from your doctor. No information in the Answers above is intended to diagnose or treat any condition. The views expressed in the Answers above belong to the individuals who posted them and do not necessarily reflect the views of Remedy Health Media. Remedy Health Media does not review or edit content posted by our community members, but reserves the right to remove any material it deems inappropriate.

By dar, Community Member— Last Modified: 10/20/10, First Published: 09/14/09